Locally 2-arc-transitive complete bipartite graphs

W. Fan, D. Leemans, Cai-Heng Li, J. Pan

    Research output: Contribution to journalArticlepeer-review

    7 Citations (Scopus)


    We study finite groups that act edge-transitively on a complete bipartite graph. In particular, we obtain a classification of the groups of automorphisms for the locally 2-arc-transitive case. © 2012 Elsevier Inc.
    Original languageEnglish
    Pages (from-to)683-699
    JournalJournal of Combinatorial Theory Series A
    Issue number3
    Publication statusPublished - 2013


    Dive into the research topics of 'Locally 2-arc-transitive complete bipartite graphs'. Together they form a unique fingerprint.

    Cite this